So I’m back again, some of you may remember my post here in which I discussed possibly taking plan B twice in one week.

I ended up taking Plan B again because I am extremely paranoid, and today & yesterday I’ve been having some weird dark brown discharge/spotting… no red blood though. Is this my period? Or just my body being all crazy from hormones?

My last period came on the 31st of December which would make this one about 2 weeks early for me. I’ve also had all my pre-period symptoms (ie cramps, bloating, gas, sore boobs) but that can also all be chalked up to taking the Plan B, no?

I’ve taken Plan B once before and basically had zero symptoms at all, can this all be chalked up to taking two? (probably).

I also have a UTI which has been suuuuuper fun, my body apparently hates me right now. I guess I don’t blame it haha. >:/

Tagged with →  

7 Responses to Update/Curious spotting after plan b?

  1. Loaora says:

    It sounds like it could be from all the extra hormones from taking plan B twice. Plan B can do wonky things to your body and taking it twice in one week could absolutely mess with your cycle.

  2. Rarko says:

    Taking Plan B once can mess you up, taking it twice can of course be worse. Don’t be surprised about any odd bleeding you have during the next 4-8 weeks. The first time I took plan B I had two periods in a month (one two weeks early, another two week after that). The second time I took plan B my period came “on time,” but right after it ended I had random bleeding that I can’t even say was a “period” because of how irregular it was. For about a week I would randomly bleed extremely heavily and with large clots (but not heavily or with large enoughs clots to go to the hospital) for about 3 hours every other day. It was terrifying.

    I really, REALLY recommend figuring something out for birth control so you can avoid plan B. It is NOT pleasant, and I personally think the side effects get worse every time you take it. The time I took it were 6 months apart.

  3. TreNo says:

    I took the morning after pill (what plan b is erroneously known as, here in the uk) twice quite a few months apart. The first time I was fine, no symptoms, nothing odd happening. The second time, exactly the same pulls, I was horribly ill, vomiting for about 24 hours straight, bleeding at weird times, messed up cycle, the works. So it can definitely have odd effects, even if you’ve been fine before 🙂

    Hope your body calms down soon.

  4. Egneeva says:

    The only thing taking Plan B ONCE did to me was make me bleed straight for over three weeks. I eventually went into my clinic with my original bout of BV, I mentioned bleeding for so long and she said, “that’s GOOD!”.

    Uh yea. Now I’m stuck in a torrential BV roller coaster.

  5. Eneita says:

    I would personally want to know why the doctor would think bleeding for three weeks straight is a GOOD thing. Hello, blood loss and possible anemia!

  6. Egneeva says:

    Because that meant the Plan B worked? LOL

  7. Dihere says:

    Taking Plan B once, let alone twice, basically gives your body a mega-dose of hormones, which can cause all your normal pre-period hormonal symptoms. As your body processes the (double) dose of Plan B, hormone levels drop suddenly and significantly, resulting in a withdrawal bleed, which I’d bet is what you’re experiencing now.

    As for the UTI, I would strongly encourage you to see a doctor ASAP, before it moves up to your kidneys. And while you’re there, ask about longer-term birth control options!

Leave a Reply